# SDR SWIA201436753

- Difficulty date: March 2, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 39,570 hours, 57,322 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HAS A CRACK ON FRAME.  NEW FRAME INSTALLED ON PAX DOOR IAW SRM.
